MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294601510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Restenosis (4576); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that restenosis occurred, requiring intervention.On (b)(6) 2023, the subject underwent treatment with this eluvia drug eluting stent as a part of a clinical trial.The target lesion #001 was in the left proximal superficial femoral artery (sfa), left mid sfa, and left distal sfa, with 5.2 mm proximal reference vessel diameter and 5.2 mm distal reference vessel diameter with 20 mm lesion length with 100% stenosis.Treatment of the target lesion was performed by placement of 7 mm x 150 mm eluvia drug eluting stent and dilation using 6 mm x 150 mm ranger drug coated balloon, study devices.Following treatment was performed by placement of 6 mm x 150 mm eluvia drug eluting stent and 6 mm x 60 mm non-boston scientific drug eluting stent.Post procedure, the final residual stenosis was noted to be 0%.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2025 occlusion noted in the left common femoral artery and stenosis noted in the left proximal sfa and were accessed by longitudinal arteriotomy from the left common femoral artery to proximal sfa.Followed by endarterectomy was performed and arteriotomy was closed with bovine pericardial patch.On (b)(6) 2025 the subject was discharged from the hospital on plavix.
 
Additional Manufacturer Narrative
A2: patient age: 76 years old (at the time of enrollment).
 
Event or Problem Description
It was reported that restenosis occurred, requiring intervention.On (b)(6) 2023, the subject underwent treatment with this eluvia drug eluting stent as a part of a clinical trial.The target lesion #001 was in the left proximal superficial femoral artery (sfa), left mid sfa, and left distal sfa, with 5.2 mm proximal reference vessel diameter and 5.2 mm distal reference vessel diameter with 20 mm lesion length with 100% stenosis.Treatment of the target lesion was performed by placement of 7 mm x 150 mm eluvia drug eluting stent and dilation using 6 mm x 150 mm ranger drug coated balloon, study devices.Following treatment was performed by placement of 6 mm x 150 mm eluvia drug eluting stent and 6 mm x 60 mm non-boston scientific drug eluting stent.Post procedure, the final residual stenosis was noted to be 0%.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2025 occlusion noted in the left common femoral artery and stenosis noted in the left proximal sfa and were accessed by longitudinal arteriotomy from the left common femoral artery to proximal sfa.Followed by endarterectomy was performed and arteriotomy was closed with bovine pericardial patch.On (b)(6) 2025 the subject was discharged from the hospital on plavix.It was further reported that the adverse events were not related to the study devices.It was confirmed that the left sfa was treated with eluvia 7 mm x 150 mm.
 
Additional Manufacturer Narrative
A2: patient age: 76 years old (at the time of enrollment).
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2: patient age: 76 years old (at the time of enrollment).Corrections to: h6 patient codes, impact codes.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22149709
Report Number2124215-2025-36937
Device Sequence Number8478076
Product Code NIU
UDI-Device Identifier08714729876625
UDI-Public(01)08714729876625(17)241006(10)30459919
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/06/2024
Device Model NumberH74939294601510
Device Catalogue NumberH74939294601510
Device Lot Number0030459919
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer06/05/2025
11/05/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date06/23/2025
11/06/2025
Date Device Manufactured10/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite